×

zbMATH — the first resource for mathematics

Quotient representations of meromorphic functions. (English) Zbl 0247.30019

MSC:
30D30 Meromorphic functions of one complex variable (general theory)
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. Beck,Efficient quotient representations of meromorphic functions in the disk, Ph. D. Thesis, University of Illinois, Urbana, Illinois, 1970.
[2] W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
[3] R. O. Kujala, Functions of finite {\(\lambda\)}-type in several complex variables,Bull. Amer. Math. Soc.,75 (1969), 104–107. · Zbl 0188.39001
[4] J. Miles, Representing a meromorphic function as the quotient of two entire functions of small characteristic,Bull. Amer. Math. Soc.,76 (1970), 1308–1309. · Zbl 0203.38202
[5] L. A. Rubel and B. A. Taylor, A Fourier series method for meromorphic and entire functions,Bull. Soc. Math. France,96 (1968), 53–96. · Zbl 0157.39603
[6] W. Stoll, About entire and meromorphic functions of exponential type,Proc. Sympos. Pure Math.,11, Amer. Math. Soc., Providence, R. I., 1968, 392–430. · Zbl 0177.34201
[7] B. A. Taylor, The fields of quotients of some rings of entire functions,Proc. Sympos. Pure Math.,11, Amer. Math. Soc., Providence, R. I., 1968, 468–474. · Zbl 0179.39802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.